# SDR HNAA2024100100889

- Difficulty date: August 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052290 AFT FUSELAGE 1, ON THE LOWER EDGE OF THE CARGO DOOR CUT OUT THERE IS CORROSION. AT FR 65-66, STGR 16L-17L.  REMOVED AND REPLACED AFT FUSELAGE1 CARGO DOOR CUTOUT LOWER CENTER SILL IAW EMB145 SRM 51-40-02.
